MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MINIBUNION; PLATE, FIXATION, BONE
Catalog Number 3100-2716NL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); Missing Value Reason (3192)
Date of Event 08/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The doctor performed a minibunion surgery on (b)(6) 2019.At 2nd week follow-up the patient was walking, and the incision opened up resulting in wound issues.The doctor washed the incision on (b)(6) 2019 and tightened the non-locking screw.The shaft was packed with cancellous bone chips.The patient was hospitalized for 7 days.Intravenous antibiotics were given for 2 weeks and oral antibiotics for an additional 2 weeks.No evidence of a bone infection was identified.No device defects were identified in the investigation.Potentially, early patient mobility may lead to screw back-out.Component implants used in entire construct: minibunion non-locking screw 2.7mm x 16mm part number: 3100-2716nl, lot number: 500720.Minibunion 3.5mm offset plate short part number: 3100-0030, lot number: 500737.Minibunion locking screw 3.0mm x 18mm part number: 3100-3018lk, lot number: 500727.
 
Event or Problem Description
The doctor performed a minibunion surgery on (b)(6) 2019.At 2nd week follow-up the patient was walking, and the incision opened up resulting in wound issues.The doctor washed the incision on (b)(6) 2019 and tightened the non-locking screw.The shaft was packed with cancellous bone chips.The patient was hospitalized for 7 days.Intravenous antibiotics were given for 2 weeks and oral antibiotics for an additional 2 weeks.No evidence of a bone infection was identified.

Brand Name
MINIBUNION
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key9460299
Report Number3011421599-2019-00027
Device Sequence Number14221148
Product Code HRS
UDI-Device Identifier00815432027026
UDI-Public00815432027026
Combination Product (Y/N)N
PMA/510(K) Number
K190658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number3100-2716NL
Device Lot Number500720
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;